MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA KIT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA KIT; DILATOR, CATHETER, URETERAL
Model Number M0062251200
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used in the lower urinary tract during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2022.During preparation, the balloon ruptured when functional checking was performed.The procedure was completed with another uromax ultra dilatation balloon catheter.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used in the lower urinary tract during a transurethral lithotripsy (tul) procedure performed on (b)(6), 2022.During preparation, the balloon ruptured when functional checking was performed.The procedure was completed with another uromax ultra dilatation balloon catheter.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: medical device code a0402 captures the reportable event of balloon ruptured.Block h10: investigation result the returned uromax ultra balloon device was analyzed, and a visual evaluation noted that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Functional evaluation was performed by attaching the device into an inflation unit and the balloon was able to inflate to its rated burst pressure for 30 seconds without problem.The balloon was inflated and deflated three times repeatedly with no leaks or drop of pressure noted.No problems were identified to the balloon material.A visual and tactile analysis revealed that there were no problems found to the shaft, markerband and the tip of the device.No problems with the device were noted.The reported event of balloon bursting was not confirmed.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event (visual, physical and performance testing).Therefore, the most probable root cause for this complaint is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.

Brand Name
UROMAX ULTRA KIT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14274690
Report Number3005099803-2022-02271
Device Sequence Number5907698
Product Code KOE
UDI-Device Identifier08714729341277
UDI-Public08714729341277
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K980795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model NumberM0062251200
Device Catalogue Number225-120
Device Lot Number0028187213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown